NARMS source details

Coan E.V., Lutaenko K.A., Zhang J.L. [Junlong] & Sun Q.M. [Qimeng]. (2015). The molluscan taxa of A. W. Grabau & S. G. King (1928) and their types. Malacologia. 58(1-2): 179-224.
197840
Coan E.V., Lutaenko K.A., Zhang J.L. [Junlong] & Sun Q.M. [Qimeng]
2015
The molluscan taxa of A. W. Grabau & S. G. King (1928) and their types
Malacologia
58(1-2): 179-224
Publication
Available for editors  PDF available
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2015-06-09 17:49:28Z
created
2020-03-19 11:15:08Z
changed